Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 424723, 13 pages
http://dx.doi.org/10.1155/2013/424723
Research Article

Two Generalized Predator-Prey Models for Integrated Pest Management with Stage Structure and Disease in the Prey Population

1College of Mathematics and Information Science, Shaanxi Normal University, Xi’an, Shaanxi 710062, China
2School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China

Received 22 November 2012; Accepted 17 December 2012

Academic Editor: Jinhu Lü

Copyright © 2013 Ruiqing Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Shi and L. Chen, “An impulsive predator-prey model with disease in the prey for integrated pest management,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 2, pp. 421–429, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Shi, X. Jiang, and L. Chen, “A predator-prey model with disease in the prey and two impulses for integrated pest management,” Applied Mathematical Modelling, vol. 33, no. 5, pp. 2248–2256, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Pei, X. Ji, and C. Li, “Pest regulation by means of continuous and impulsive nonlinear controls,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 810–822, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Yang and S. Tang, “Effects of population dispersal and impulsive control tactics on pest management,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 487–500, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Shao and B. Dai, “The dynamics of an impulsive delay predator-prey model with stage structure and Beddington-type functional response,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3567–3576, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Zhang, P. Georgescu, and L. Chen, “An impulsive predator-prey system with Beddington-DeAngelis functional response and time delay,” International Journal of Biomathematics, vol. 1, no. 1, pp. 1–17, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Wei and L. Chen, “Eco-epidemiology model with age structure and prey-dependent consumption for pest management,” Applied Mathematical Modelling, vol. 33, no. 12, pp. 4354–4363, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Tang, G. Tang, and R. A. Cheke, “Optimum timing for integrated pest management: modelling rates of pesticide application and natural enemy releases,” Journal of Theoretical Biology, vol. 264, no. 2, pp. 623–638, 2010. View at Publisher · View at Google Scholar
  9. B. Liu, Q. Zhang, and Y. Gao, “The dynamics of pest control pollution model with age structure and time delay,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 2814–2823, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Liang and S. Tang, “Optimal dosage and economic threshold of multiple pesticide applications for pest control,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 487–503, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. F. L. McEwen and R. G. Stephenson, The Use and Significance of Pesticides in the Environment, John Wiley & Sons, New York, NY, USA, 1979.
  12. W. Phelps, Pesticide Environmental Fate: Bridging the Gap Between Laboratory and Field Studies, American Chemical Society, Washington, DC, USA, 2002.
  13. P. Georgescu and G. Morosanu, “Pest regulation by means of impulsive controls,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 790–803, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. Pang and L. Chen, “Dynamic analysis of a pest-epidemic model with impulsive control,” Mathematics and Computers in Simulation, vol. 79, no. 1, pp. 72–84, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Z. Xiang, Y. Li, and X. Song, “Dynamic analysis of a pest management SEI model with saturation incidence concerning impulsive control strategy,” Nonlinear Analysis: Real World Applications, vol. 10, no. 4, pp. 2335–2345, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Sun and L. Chen, “Mathematical modelling to control a pest population by infected pests,” Applied Mathematical Modelling, vol. 33, no. 6, pp. 2864–2873, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. L. Wang, L. Chen, and J. J. Nieto, “The dynamics of an epidemic model for pest control with impulsive effect,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 1374–1386, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. Zhang, L. Chen, and J. J. Nieto, “A delayed epidemic model with stage-structure and pulses for pest management strategy,” Nonlinear Analysis: Real World Applications, vol. 9, no. 4, pp. 1714–1726, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. W. Gao and S. Tang, “The effects of impulsive releasing methods of natural enemies on pest control and dynamical complexity,” Nonlinear Analysis: Hybrid Systems, vol. 5, no. 3, pp. 540–553, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H. I. Freedman, M. Agarwal, and S. Devi, “Analysis of stability and persistence in a ratio-dependent predator-prey resource model,” International Journal of Biomathematics, vol. 2, no. 1, pp. 107–118, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. Jiao, L. Chen, and S. Cai, “A delayed stage-structured Holling II predator-prey model with mutual interference and impulsive perturbations on predator,” Chaos, Solitons and Fractals, vol. 40, no. 4, pp. 1946–1955, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Jiao, X. Meng, and L. Chen, “A stage-structured Holling mass defence predator-prey model with impulsive perturbations on predators,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1448–1458, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. Hui and D. Zhu, “Dynamic complexities for prey-dependent consumption integrated pest management models with impulsive effects,” Chaos, Solitons and Fractals, vol. 29, no. 1, pp. 233–251, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Tang and R. A. Cheke, “Models for integrated pest control and their biological implications,” Mathematical Biosciences, vol. 215, no. 1, pp. 115–125, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. P. Georgescu and H. Zhang, “An impulsively controlled predator-pest model with disease in the pest,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 270–287, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. Jiao, S. Cai, and L. Chen, “Analysis of a stage-structured predatory-prey system with birth pulse and impulsive harvesting at different moments,” Nonlinear Analysis: Real World Applications, vol. 12, no. 4, pp. 2232–2244, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  27. F. Wang and G. Pang, “The global stability of a delayed predator-prey system with two-stage structure,” Chaos, Solitons and Fractals, vol. 40, no. 2, pp. 778–785, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. W. Fengying and W. Ke, “Permanence of variable coefficients predator-prey system with stage structure,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 594–598, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Z. Ma, J. Yang, and G. Jiang, “Impulsive control in a stage structure population model with birth pulses,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3453–3460, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. H. Guo and L. Chen, “A study on time-limited control of single-pest with stage-structure,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 677–684, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. R. Xu, M. A. J. Chaplain, and F. A. Davidson, “A Lotka-Volterra type food chain model with stage structure and time delays,” Journal of Mathematical Analysis and Applications, vol. 315, no. 1, pp. 90–105, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. J. Jiao, X. Meng, and L. Chen, “Harvesting policy for a delayed stage-structured Holling II predator-prey model with impulsive stocking prey,” Chaos, Solitons and Fractals, vol. 41, no. 1, pp. 103–112, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. X. Meng, J. Jiao, and L. Chen, “The dynamics of an age structured predator-prey model with disturbing pulse and time delays,” Nonlinear Analysis: Real World Applications, vol. 9, no. 2, pp. 547–561, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. P. Wang, J. Lu, and M. J. Ogorzalek, “Global relative parameter sensitivities of the feed-forward loops in genetic networks,” Neurocomputing, vol. 78, no. 1, pp. 155–165, 2012. View at Publisher · View at Google Scholar
  35. J. Lu and G. Chen, “A time-varying complex dynamical network model and its controlled synchronization criteria,” IEEE Transactions on Automatic Control, vol. 50, no. 6, pp. 841–846, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  36. J. Zhou, J. Lu, and J. Lu, “Adaptive synchronization of an uncertain complex dynamical network,” IEEE Transactions on Automatic Control, vol. 51, no. 4, pp. 652–656, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  37. W. Yu, G. Chen, and J. Lu, “On pinning synchronization of complex dynamical networks,” Automatica, vol. 45, no. 2, pp. 429–435, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. J. Lu, X. Yu, G. Chen, and D. Cheng, “Characterizing the synchronizability of small-world dynamical networks,” IEEE Transactions on Circuits and Systems I, vol. 51, no. 4, pp. 787–796, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  39. X. Song and L. Chen, “Optimal harvesting and stability for a two-species competitive system with stage structure,” Mathematical Biosciences, vol. 170, no. 2, pp. 173–186, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  40. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Singapore, 1989. View at MathSciNet